# SDR BAGA2023121900007

- Difficulty date: July 27, 2022
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N213BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55156
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS SDR SUBMITTED LATE DUE TO AUDIT FINDING. L2 DOOR WOULD NOT ARM. PERFORMED MULTIPLE CHECKS INCLUDING GVI, OPERATIONAL CHECK, FUNCTIONAL TEST, AND VERIFIED L2 DOOR INDICATORS DISPLAY NORMAL. NO PARTS REPLACED.
